# SDR ASAA2023081644698

- Difficulty date: August 16, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 55,904 hours, 16,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY EXIT LIGHT NOT WORKING PROPERLY. GROUNDED - YES. REMOVED, REPLACED AND OP CHECK GOOD R1 DOOR BATTERY PACK IAW B737-800 AMM 33-51-06-960-805.
